# SDR DL72W001673

- Difficulty date: August 15, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 58,035 hours, 39,672 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK IN VERT STAB Z ANGLE STR S-8 LT SIDE IN TUNNEL, STA 157.2.  REPAIRED PER 727 M/M 55-30-0 FIG 802.
